# SDR ASAA2019050129243

- Difficulty date: May 1, 2019
- Submitted: May 6, 2019
- Operation: Air carrier
- Aircraft: N519AS
- Make and model: Boeing 737890
- Aircraft serial: 36482
- Aircraft time: 38,850 hours, 11,587 cycles
- System (JASC): 7397 · Engine Fuel System Wiring
- Part: Harness
- Part number: 3250455020
- Condition: Defective
- Location: Nr 1 Engine
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

ON TAKEOFF ENG NR 1, EGT EXCEEDED. REACHED 983 DEGREES. ALSO, THE EGT CAME DOWN INTO BARELY NORMAL RANGE BUT WOULD LOWER AND SPIKE UP THEN DROP. IT REPEATED MULTIPLE TIMES. GROUNDED - YES. DIV TIME: 32 MINUTES. REMOVED AND REPLACED S3,S4 PROBES REF AMM 77-21-01. REMOVED AND REPLACED J10 HARNESS REF AMM 73-21-06 ALL GND TESTS PASS, REMOVED AND REPLACED CJ10 HARNESS REF AMM 73-21-06 ALL GND TESTS PASSED. POWERPLANT REQ FOR T495.5 REF 71-00-00-800-811-F00.
